MathSciNet Relay Station
MathSciNet bibliographic data
MR2402847 (2009a:34072) 34C20 (34A25 34K05 39B22)
Neuman, František Structure of solution spaces via transformation. Appl. Math. Lett. 21 (2008), no. 5, 529–533.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement